Last reply 1 year ago
Blood test missed

Hi all,

I’ve been on tecfidera for 4 month now, I rang up the hospital today to pick my pescription up as i only have 4 tablets left. They was un-able to process it because my nero hasnt done a pescription for me.

I’ve had a really stressful time just lately and just have forgot to go for a blood test that i was due. So i was just wondering if anyone as missed a few days of tecfidea and the side effects it will cause or is there any chance the hospital will give me the tecfidera before i get the bloods done.

Thank you in advance to any responses.

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


naomih
1 year ago

Hi. Mine always come couriered direct from @evilpharma.corp!! I assumed this was the common procedure. I hope you can get this sorted. 🙁


calnffc
1 year ago

Yeah, i used to be on rebif and that always got delivered to my door but i changed to tecfidera and i have to fetch that from the hospital. I have to have a blood test every 3 month then my neorologist has to sign the pescribtion. There is no way ill get them now without missing a few days grrrrr.


velvet
1 year ago

Are you close to the hospital? If not I’d ask if they can send it to your GP instead, assuming that’s less of a journey for you. I was told they’re not allowed to post Tecfidera directly to me but can be sent to my GP.

Do you have an MS nurse? If so I’d contact them. When the hospital didn’t send out my meds one month I sent my nurse a text and she went down to the pharmacy and got them to send out the meds urgently to be dropped off at my doctors the same day.


calnffc
1 year ago

The hospital is about a 20 min drive from me, i can get them sent to my local boots though which is only 5 min away so i nirmally do this. Yea i have a nurse, she normal takes a while to email me back though when i do email her :/ im just dreading the effects when i miss a few days of tecfidera which is looking very likely to be haooening as I only have 3 tablets left!

Post Comment

You must be logged in to reply to this topic.